Preferences help
enabled [disable] Abstract
Number of results
2020 | 143 | 127-138
Article title

Solutions of a class of singular linear systems of difference equations. Part 2

Title variants
Languages of publication
We extend results of Campbell of the linear systems of differential equations A x ̇+ Bx=f when A and B are rectangular, and results of Kanan of solution of a class of singular linear systems of difference equations A x_(n+1)+ Bx_n=f_n when A and B are square, to such systems of difference equations when A and B are rectangular. Explicit solutions of the last one are derived for several cases. One such is, when the matrix (λA+B) is one-to-one, another case is when such matrix is onto, for a scalar λ∈C. Also, explicit solutions are derived for the case that A is onto, and for the case that B is onto.
Physical description
  • Department of Mathematics, Faculty of Science, Sabratha University, Sabratha, Libya
  • [1] S. L. Campbell, Linear systems of differential equations with singular coefficients. SIAM Journal on Mathematical Analysis 8 (1977) 1057-1066
  • [2] A. M. Kanan, Solutions of a class of singular linear systems of difference equations. Part 1. World Scientific News, 143 (2020) 53-66
  • [3] R. Penrose, A generalized inverse for matrices. Proc. Camb. Phil. Soc. 51 (1955) 406-413
  • [4] A. Ben-Israel, Generalized Inverses of Matrices and Their Applications. Springer, (1980) 154-186.
  • [5] A. M. Kanan, A. A. Elbeleze, and A. Abubaker, Applications of the Moore-Penrose Generalized Inverse to Linear Systems of Algebraic Equations. American Journal of Applied Mathematics 7 (2019) 152-156
  • [6] J. Lopez-Bonilla, R. Lopez-vazquez, S. Vidal-Beltran, Moore-Penrose's inverse and solutions of linear systems. World Scientific News 101 (2018) 246-252
  • [7] T. N. E. Greville, Some Applications of the Pseudoinverse of a Matrix. SIAM Review, 2(1) (1960) 15-22
  • [8] S. L. Campbell, The Drazin inverses of an infinite matrix. SIAM J. Appl. Math. 31 (1976) 492-503
  • [9] A. M. Kanan, K. Hassan, Solution of linear systems of differential equations with singular constant coefficients by the Drazin inverse of matrices. World Scientific News 137 (2019) 229-236
  • [10] S. L. Campbell, C. D. Meyer, Jr., and N. J. Rose, Applications of the Drazin inverse to Linear Systems of differential equations with Singular Constant Coeffficients. SIAM J. Appl. Math. 31 (1976) 411-425
  • [11] I K. Dassios. On non-homogeneous linear generalized linear discrete time systems. Circuits Systems and Signal Processing 31 (2012) 1699-1712
  • [12] I. Dassios, G. Kalogeropoulos. On a non-homogeneous singular linear discrete time system with a singular matrix pencil. Circuits Syst Signal Process 32 (2013) 1615-1635
  • [13] I. K. Dassios. On a boundary value problem of a class of generalized linear discrete-time systems. Advances in Difference Equations, 2011: 51 (2011).
  • [14] A. A. Soliman, Stability analysis of difference systems via cone valued Liapunov`s function method. J. Math. Kyoto Univ. 46 (2006) 65-74
  • [15] S. Zhang, Stability analysis of delay difference systems. Comput. Math. Appl. 33 (1997) 41-52
  • [16] P. K. Anh, L. C. Loi, On multipoint boundary-value problems for linear implicit non-autonomous systems of difference equations, Vietnam of Mathematics, 29 (2001) 281-286
  • [17] C. Peng, Z. Cheng-Hui, Indefinite linear quadratic optimal control problem for singular linear discrete-time system: Krein space method. Acta Automatica Sinica 33 (2007) 635-639
  • [18] I. K. Dassios. On stability and state feedback stabilization of singular linear matrix difference equations. Advances in Differential Equations, 2012: 75 (2012).
  • [19] S. L. Campbell, Limit Behavior of Solutions of Difference Equations. Linear Algebra and its Applications, 23 (1979) 167-178
  • [20] P. K. Anh, N. H. Du, and L. C. Loi, Connections between Implicit Difference Equations and Differential -Algebraic Equations. Acta Mathematica Vietnamica 29 (2004) 23-39
  • [21] P. K. Anh, D. S. Hoang, Stability of a Class of Singular Difference Equations, International Journal of Difference Equations, 1 (2006) 181-193
  • [22] P. K. Anh, N. H. Du, and L. C. Loi, Singular Difference Equations: An Overview. Vietnam Journal of Mathematics, 35 (2007) 339-372
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.